Wyoming, 2011High Wind in Wyoming, October 7, 2011
October 7, 2011 · NWS UNR · 1 event in 1 county or zone
Strong southwesterly winds developed across southeastern Crook County, producing winds gusts near 70 mph for a brief time at Beulah.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Strong southwesterly winds developed across southeastern Crook County, producing winds gusts near 70 mph for a brief time at Beulah.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Rapid City, SD wrote its last area forecast discussion before the first event at Oct 6, 8:25 PM MST, 5 hours 35 minutes earlier.
Area forecast discussion, Oct 6, 8:25 PM MST, 5 hours 35 minutes before
AREA FORECAST DISCUSSION FOR WESTERN SD AND NORTHEASTERN WY
NATIONAL WEATHER SERVICE RAPID CITY SD
925 PM MDT THU OCT 6 2011
.UPDATE...03Z SURFACE ANALYSIS HAD LOW OVER SOUTHEAST MT WITH
SECONDARY LOW OVER CENTRAL SD. STRONGLY FORCED UPPER SYSTEM
SPINNING OVER CENTRAL WY. IMPRESSIVE LATE SEASON SEVERE WEATHER
EVENT THIS EVENING STARTING TO WIND DOWN AS MAIN INSTABILITY AXIS
SHIFTS EAST OF THE CWA. STILL EXPECT -SHRA/ISOLATED -TSRA TO WRAP
AROUND LOW IN DEFORMATION ZONE/LEFT EXIT REGION OF 130KT UPPER
LEVEL JET. BEST COVERAGE WILL BE ACROSS THE NORTHEAST QUARTER OF
THE CWA. CURRENT FORECAST IN GOOD SHAPE...BUT WILL UPDATE GRIDS
FOR LATEST SATELLITE/RADAR TRENDS.
&&
.AVIATION...MAINLY VFR CONDITIONS EXPECTED ON THE SD PLAINS
OVERNIGHT. WRAP-AROUND PRECIPITATION WILL BRING AREAS MVFR CIGS
ACROSS NORTHEASTERN WY AND THE BLACK HILLS. GUSTY WEST-NORTHWEST
WINDS EXPECTED OVER NORTHEAST WY. WESTERN SD WINDS WILL BECOME
GUSTY LATE TONIGHT. GUSTY SOUTHERLY WINDS OVER SOUTH CENTRAL SD
WILL BECOME SOUTHWESTERLY LATE.
&&
.PREV DISCUSSION... /ISSUED 300 PM MDT THU OCT 6 2011/
DISCUSSION...LARGE UPPER LOW TO AFFECT THE AREA TONIGHT THROUGH
FRIDAY. MODELS AGREE ON THE OVERALL EVOLUTION OF THIS SYSTEM...BUT
HAVE SOME DIFFERENCES WITH A SECONDARY UPPER LOW THAT FORMS OVER
CO ON SATURDAY. THE NAM/ECMWF WERE GENERALLY FOLLOWED OVER THE GFS.
A 130-KT 300-MB JET WILL PLACE THE LEFT-FRONT QUADRANT OVER THE
CWA THIS EVNG AND BRING A ROUND OF SHOWERS/THUNDERSTORMS. DAMAGING
WINDS WILL BE THE MAIN THREAT WITH THE EVENTUAL LINEAR MCS PER SPC
OUTLOOK AND PREVIOUS DISCUSSIONS. A SUBSTANTIAL DRY SLOT WILL MOVE
ACROSS THE CWA AFTER 06Z...EFFECTIVELY CUTTING OFF ALL PRECIPITA-
TION EXCEPT FOR NERN WY/FAR WRN SD WHICH WILL BE NEAR/UNDER THE
DEFORMATION ZONE AND IN AN AREA OF Q-G ASCENT. SREF PROBABILITIES
INDICATE A RAIN/SNOW MIX AT THE VERY HIGHEST PARTS OF THE BLKHLS
AFTER 06Z. ON FRIDAY IT WILL BE VERY WINDY AGAIN...COVERING NEARLY
ALL OF THE CWA AS STRONG MIXING OCCURS IN THE SUBSIDENCE REGION
OF THE DRY SLOT. WILL ISSUE ANOTHER WIND ADVISORY FOR MOST OF THE
SD PLAINS. A DUST ADVISORY ALSO WILL BE NEEDED FOR CAMPBELL COUNTY
WY. THE SOUTHWEST WINDS WILL TURN NORTHWEST AND DIMINISH LATER
FRIDAY AS A SECONDARY COLD FRONT PIVOTS AROUND THE UPPER LOW.
ADDITIONAL SHRA ARE EXPECTED WITH THIS...WITH EVEN SLIGHTLY HIGHER
PROBABILITIES OF SNOW AFTER 06Z SATURDAY IN THE HIGHEST BLKHLS
(RELATIVE TO THE PROBABILITIES TNGT). ON SATURDAY THE CWA WILL BE
IN-BETWEEN TWO MAIN AREAS OF ENERGY...ONE OVER ND AND THE OTHER
OVER CO. FOR THE MOST PART PRECIPITATION WILL REMAIN SOUTH OF THE
CWA...BUT TEMPERATURES WILL BE BELOW AVERAGE GIVEN THE PROXIMITY
OF THE UPPER TROUGH AXIS.
EXTENDED...NOT MUCH CHANGE FROM RECENT MODEL RUNS. ECMWF/GFS FROM
12Z TODAY ARE NOW IN FAIRLY GOOD AGREEMENT IN HANDLING SECOND
CLOSED MID TROPOSHPERIC LOW AS IT MOVES NORTHEASTWARD EARLY IN
THIS EXTENDED PERIOD. THE ECMWF IS SLIGHTLY NORTHWEST OF THE GFS
TRACK...GIVING US A LITTLE MORE LIKELIHOOD OF PRECIPITATION. BOTH
MODELS CARVE OUT A LONG WAVE TROF IN THE EASTERN U.S. LATE IN THE
PERIOD...THOUGH THE ECMWF IS A GOOD BIT MORE AGGRESSIVE WITH THIS
DEVELOPMENT AND SOMEWHAT STRONGER WITH THE UPSTREAM RIDGE OVER
MONTANA 12Z THURSDAY. MID EXTENDED PERIOD SHOWS FAST WESTERLY FLOW
OVER THE NORTHWEST QUARTER OF THE U.S. HIGHEST POPS ARE LATE
SUNDAY INTO MONDAY WITH THE LOW ALOFT AND THEN MOSTLY DECLINING
POPS THROUGH END OF PERIOD. AFTER A COOL SUNDAY...TEMPERATURES
WARM BACK TO A BIT ABOVE NORMAL FOR MONDAY THROUGH WEDNESDAY WITH
A POSSIBLE TURN TOWARD SLIGHTLY BELOW NORMAL AT END OF EXTENDED ON
THURSDAY.
AVIATION...MOSTLY VFR TO MARGINAL VFR CONDITIONS ARE EXPECTED THIS
AFTERNOON INTO TONIGHT. SCATTERED THUNDERSTORMS ARE DEVELOPING
ACROSS NORTHEASTERN WYOMING AND WESTERN SOUTH DAKOTA THIS AFTERNOON
AND EVENING WITH INDICATIONS OF A LATE AFTERNOON AND EARLY EVENING
SQUALL LINE MOVING NORTHEASTWARD ACROSS WESTERN SOUTH DAKOTA. SEVERE
THUNDERSTORMS ARE POSSIBLE ALONG AND AHEAD OF THIS LINE WITH
DAMAGING WIND GUSTS AND LARGE HAIL. OTHER THUNDERSTORMS ARE
DEVELOPING ACROSS EASTERN WYOMING MOVING NORTHWARD INTO NORTHEASTERN
WYOMING. APART FROM THE THUNDERSTORMS...VERY WINDY CONDITIONS WILL
CONTINUE OVER WESTERN AND SOUTH CENTRAL SOUTH DAKOTA THIS AFTERNOON
AND TONIGHT...WITH GUSTS AS HIGH AS 50KTS OVER SOUTH CENTRAL SOUTH
DAKOTA THIS AFTERNOON.
FIRE WEATHER...VERY STRONG WINDS WILL OCCUR AGAIN FRIDAY...AND IN
ADDITION THE MINIMUM RELATIVE HUMIDITIES WILL DROP BELOW 20
PERCENT OVER SCNTRL SD WHERE 20-30 DEWPOINT AIR MIXES DOWN UNDER-
NEATH THE DRY SLOT. THIS WILL LEAD TO RED FLAG CONDITIONS IN THAT
AREA.
HYDROLOGY...PRECIPITABLE WATER DEVIATIONS ARE 150-200 PERCENT OF
AVERAGE...BUT WITH 40-50 KT STORM MOTIONS DO NOT EXPECT A FLOOD
THREAT. THE HIGHEST PRECIPITATION AMOUNTS OF 0.5 TO 1.0 INCHES ARE
EXPECTED (1) OVER NWRN CAMPBELL COUNTY IN WY NEAREST THE DEFORMA-
TION ZONE AND (2) OVER SCNTRL SD WHERE SOME TRAINING STORMS COULD
OCCUR. PRECIPITABLE WATER WILL DROP SUBSTANTIALLY AFTER 06Z...BUT
REMAIN FAIRLY HIGH OVER THE NWRN CWA ON FRIDAY.
&&
.UNR WATCHES/WARNINGS/ADVISORIES...
SD...RED FLAG WARNING FROM 11 AM TO 7 PM MDT FRIDAY FOR SOUTH CENTRAL
SOUTH DAKOTA.
WIND ADVISORY FROM 8 AM MDT /9 AM CDT/ TO 7 PM MDT /8 PM CDT/
FRIDAY FOR BENNETT-BUTTE-CUSTER CO PLAINS-HAAKON-HARDING-
JACKSON-MELLETTE-NORTHERN FOOT HILLS-NORTHERN MEADE CO
PLAINS-PENNINGTON CO PLAINS-PERKINS-SHANNON-SOUTHERN MEADE
CO PLAINS-STURGIS/PIEDMONT FOOT HILLS-TODD-TRIPP-ZIEBACH.
WY...NONE.
&&
SHORT TERM...HELGESON
LONG TERM....WFO UNR
AVIATION...HELGESONHazardous weather outlook, Oct 6, 8:57 AM MST, 17 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RAPID CITY SD
957 AM MDT THU OCT 6 2011
SDZ001-002-012>014-024>032-041>044-046-047-049-072>074-WYZ054>058-
071-071300-
BENNETT-BUTTE-CENTRAL BLACK HILLS-CUSTER CO PLAINS-FALL RIVER-HAAKON-
HARDING-HERMOSA FOOT HILLS-JACKSON-MELLETTE-NORTHEASTERN CROOK-
NORTHERN BLACK HILLS-NORTHERN CAMPBELL-NORTHERN FOOT HILLS-
NORTHERN MEADE CO PLAINS-PENNINGTON CO PLAINS-PERKINS-RAPID CITY-
SHANNON-SOUTHERN BLACK HILLS-SOUTHERN CAMPBELL-SOUTHERN FOOT HILLS-
SOUTHERN MEADE CO PLAINS-STURGIS/PIEDMONT FOOT HILLS-TODD-TRIPP-
WESTERN CROOK-WESTON-WYOMING BLACK HILLS-ZIEBACH-
957 AM MDT (1057 AM CDT) THU OCT 6 2011
...HIGH WIND WARNING TODAY FOR SOUTH CENTRAL SOUTH DAKOTA...
...WIND ADVISORY TODAY FOR MUCH OF THE WESTERN SOUTH DAKOTA PLAINS...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN SOUTH DAKOTA AND
NORTHEASTERN WYOMING.
.DAY ONE...TODAY AND TONIGHT
BREEZY CONDITIONS WILL CONTINUE ACROSS MUCH OF THE WESTERN SOUTH
DAKOTA PLAINS TODAY. SOUTHERLY WINDS OF 20 TO 35 MPH WITH GUSTS UP
TO 50 MPH ARE EXPECTED UNTIL EARLY THIS EVENING. STRONGER WINDS OF
35 TO 45 MPH WITH GUSTS TO 60 MPH ARE EXPECTED ACROSS SOUTH CENTRAL
SOUTH DAKOTA. A VERY HIGH FIRE DANGER IS EXPECTED ACROSS CENTRAL
SOUTH DAKOTA.
SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS
AFTERNOON AND EVENING. SOME STORMS ACROSS WESTERN SOUTH DAKOTA AND
THE BLACK HILLS AREA MAY BECOME SEVERE WITH DAMAGING WINDS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
WINDY CONDITIONS ARE AGAIN EXPECTED FRIDAY ACROSS THE SOUTH DAKOTA
PLAINS. SOUTHWEST WINDS MAY REACH 25 TO 35 MPH...WITH GUSTS UP TO
50 MPH. THESE WINDS WILL CREATE VERY HIGH TO EXTREME FIRE DANGER
ACROSS MANY PARTS OF THE WESTERN SOUTH DAKOTA PLAINS FRIDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TODAY.
BUNKERS
In the hours before
Local storm report, Oct 6, 8:06 PM MST, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE RAPID CITY SD
906 PM MDT THU OCT 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG 2 W COTTONWOOD 43.96N 101.94W
10/06/2011 JACKSON SD PUBLIC
ROOF BLOWN OFF SEED HOUSE ABOUT 1 BLOCK. DAMAGE TO
TRACTOR. PIECES OF WOOD DRIVEN INTO SEED
BARREL...WALLS...TRACTOR. GLASS EVERYWHERE.
&&
WFO UNRLocal storm report, Oct 6, 8:37 PM MST, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
937 PM MDT THU OCT 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM NON-TSTM WND GST 6 W PARMELEE 43.32N 101.14W
10/06/2011 M60 MPH TODD SD MESONET
&&
WFO UNRLocal storm report, Oct 6, 8:41 PM MST, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
941 PM MDT THU OCT 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 PM NON-TSTM WND GST WINNER 43.37N 99.86W
10/06/2011 M58.00 MPH TRIPP SD OFFICIAL NWS OBS
&&
WFO UNRLocal storm report, Oct 6, 9:16 PM MST, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
1016 PM MDT THU OCT 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM NON-TSTM WND GST 15 SE MISSION 43.15N 100.45W
10/06/2011 M66 MPH TODD SD MESONET
&&
WFO UNRLocal storm report, Oct 6, 10:32 PM MST, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE RAPID CITY SD
1132 PM MDT THU OCT 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 PM HAIL 5 WNW BUFFALO GAP 43.52N 103.41W
10/06/2011 M1.00 INCH CUSTER SD TRAINED SPOTTER
0255 PM HIGH SUST WINDS 2 W HAMILL 43.60N 99.72W
10/06/2011 M40.00 MPH TRIPP SD MESONET
0309 PM HAIL 4 SW FAIRBURN 43.65N 103.27W
10/06/2011 M1.00 INCH CUSTER SD PUBLIC
0320 PM HAIL 7 SW HERMOSA 43.77N 103.29W
10/06/2011 M1.75 INCH CUSTER SD TRAINED SPOTTER
0332 PM HAIL 5 ESE DOWNTOWN RAPID CI 44.05N 103.14W
10/06/2011 M1.00 INCH PENNINGTON SD NWS EMPLOYEE
0415 PM HAIL BOX ELDER 44.12N 103.07W
10/06/2011 E0.88 INCH PENNINGTON SD PUBLIC
0445 PM HAIL 3 E HEREFORD 44.38N 102.82W
10/06/2011 M0.75 INCH MEADE SD PUBLIC
0500 PM TSTM WND GST 8 SW BATESLAND 43.05N 102.21W
10/06/2011 M54.00 MPH SHANNON SD MESONET
0500 PM TSTM WND GST UNION CENTER 44.56N 102.67W
10/06/2011 M65.00 MPH MEADE SD MESONET
0511 PM TSTM WND GST VETAL 43.22N 101.37W
10/06/2011 E60.00 MPH BENNETT SD PUBLIC
HAIL SIZE .75 INCHES
0520 PM TSTM WND GST SSE MARTIN 43.17N 101.73W
10/06/2011 E60.00 MPH BENNETT SD TRAINED SPOTTER
HAIL SIZE .50 INCHES
0530 PM TSTM WND DMG 2 W COTTONWOOD 43.96N 101.94W
10/06/2011 JACKSON SD PUBLIC
ROOF BLOWN OFF SEED HOUSE ABOUT 1 BLOCK. DAMAGE TO
TRACTOR. PIECES OF WOOD DRIVEN INTO SEED
BARREL...WALLS...TRACTOR. GLASS EVERYWHERE.
0558 PM NON-TSTM WND GST WINNER 43.37N 99.86W
10/06/2011 M59.00 MPH TRIPP SD OFFICIAL NWS OBS
0600 PM TSTM WND GST 7 ENE BELVIDERE 43.88N 101.14W
10/06/2011 E60.00 MPH JACKSON SD TRAINED SPOTTER
DIME SIZE HAIL.
0601 PM HAIL 10 NE MARCUS 44.77N 102.12W
10/06/2011 M1.00 INCH MEADE SD TRAINED SPOTTER
0601 PM TSTM WND GST 10 NE MARCUS 44.77N 102.12W
10/06/2011 E60.00 MPH MEADE SD TRAINED SPOTTER
0620 PM TSTM WND GST 10 NE BELVIDERE 43.94N 101.13W
10/06/2011 M86.00 MPH JACKSON SD MESONET
0624 PM TSTM WND GST FAITH 45.02N 102.03W
10/06/2011 M66.00 MPH MEADE SD ASOS
0653 PM TSTM WND GST 6 W PARMELEE 43.32N 101.14W
10/06/2011 M71.00 MPH TODD SD MESONET
0659 PM TSTM WND DMG DOWNTOWN NEWCASTLE 43.85N 104.20W
10/06/2011 WESTON WY LAW ENFORCEMENT
SEVERAL REPORTS OF DAMAGE, ESTIMATED WIND GUST OF 75 MPH
0710 PM FUNNEL CLOUD 10 N PARMELEE 43.47N 101.02W
10/06/2011 MELLETTE SD LAW ENFORCEMENT
0715 PM TSTM WND GST 5 W CEDAR BUTTE 43.57N 101.12W
10/06/2011 E60.00 MPH MELLETTE SD FIRE DEPT/RESCUE
0729 PM TSTM WND GST UPTON 44.10N 104.63W
10/06/2011 M77.00 MPH WESTON WY MESONET
0740 PM TSTM WND GST 15 SW SUNDANCE 44.25N 104.59W
10/06/2011 M58.00 MPH CROOK WY MESONET
0740 PM TSTM WND GST ENE PINE HAVEN 44.35N 104.80W
10/06/2011 E60.00 MPH CROOK WY TRAINED SPOTTER
0749 PM TSTM WND GST PINE HAVEN 44.35N 104.81W
10/06/2011 M60.00 MPH CROOK WY MESONET
0900 PM NON-TSTM WND GST 15 SE MISSION 43.15N 100.45W
10/06/2011 M66.00 MPH TODD SD MESONET
0911 PM NON-TSTM WND GST WINNER 43.37N 99.86W
10/06/2011 M58.00 MPH TRIPP SD OFFICIAL NWS OBS
0920 PM NON-TSTM WND GST 6 W PARMELEE 43.32N 101.14W
10/06/2011 M60.00 MPH TODD SD MESONET
&&
THIS TABLE LISTS THE REPORTS BY HAIL SIZE OR WIND SPEED OR RAIN
AMOUNT...AND MAY NOT NECESSARILY BE THE FINAL HAIL SIZE OR WIND
SPEED OR RAIN AMOUNT FOR THAT LOCATION.
HAIL REPORTS LISTED BY SIZE (INCHES)
SIZE LOCATION ST COUNTY TIME
------ ----------------------- -- -------------- -------
1.75 7 SW HERMOSA SD CUSTER 0320 PM
1.00 10 NE MARCUS SD MEADE 0601 PM
1.00 5 ESE DOWNTOWN RAPID CI SD PENNINGTON 0332 PM
1.00 4 SW FAIRBURN SD CUSTER 0309 PM
1.00 5 WNW BUFFALO GAP SD CUSTER 0232 PM
0.88 BOX ELDER SD PENNINGTON 0415 PM
0.75 3 E HEREFORD SD MEADE 0445 PM
TSTM WIND REPORTS LISTED BY SPEED (MPH)
SPEED LOCATION ST COUNTY TIME
------ ----------------------- -- -------------- -------
86.00 10 NE BELVIDERE SD JACKSON 0620 PM
77.00 UPTON WY WESTON 0729 PM
71.00 6 W PARMELEE SD TODD 0653 PM
66.00 FAITH SD MEADE 0624 PM
65.00 UNION CENTER SD MEADE 0500 PM
60.00 PINE HAVEN WY CROOK 0749 PM
60.00 ENE PINE HAVEN WY CROOK 0740 PM
60.00 5 W CEDAR BUTTE SD MELLETTE 0715 PM
60.00 10 NE MARCUS SD MEADE 0601 PM
60.00 7 ENE BELVIDERE SD JACKSON 0600 PM
DIME SIZE HAIL.
60.00 SSE MARTIN SD BENNETT 0520 PM
HAIL SIZE .50 INCHES
60.00 VETAL SD BENNETT 0511 PM
HAIL SIZE .75 INCHES
58.00 15 SW SUNDANCE WY CROOK 0740 PM
54.00 8 SW BATESLAND SD SHANNON 0500 PM
WFO UNRHigh Wind, Wyoming Black Hills
- When
- October 7, 2:00 AM MST to 3:00 AM MST
- Where
- Wyoming Black Hills forecast zone
- Measured
- 59 kt (68 mph) measured gust
- Reported by
- Department of Highways
- Coordinates
- 44.215, -104.569 (the zone’s center; the record gives no point)
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Strong Wind in Arkansas, October 7, 20111 death · 2 injured · 1 event
- Marine Thunderstorm Winds in South Atlantic Coastal Waters, October 7 to 10, 201113 injured · $800 · 90 kt wind · 16 events
- Tornado and Coastal Flood in Florida, October 7 to 10, 2011$110,000 · EF1 · 33 events
- Tornadoes and Hail in Kansas, October 7 to 8, 2011$8,000 · EF1 · 33 events
- Hail and Damaging Winds in Nebraska, October 7 to 8, 20111.75 in hail · 34 events
- High Wind in North Dakota, October 7, 2011$15,000 · 53 kt wind · 15 events
- High Wind in South Dakota, October 7, 201159 kt wind · 18 events
- High Wind in Iowa, October 7, 2011$20,000 · 52 kt wind · 1 event
- High Wind in North Dakota, October 7, 201162 kt wind · 14 events
- High Wind in South Dakota, October 7, 201153 kt wind · 10 events
- High Wind in Minnesota, October 7, 201162 kt wind · 9 events
- Flash Flood and Flooding in Kansas, October 7 to 8, 20111 in hail · 9 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 349961.